Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from necrospermia. Suggest medicine to increase sperm count and increase the sperm motility

hello sir is there any medicine to increase sperm count and increase the sperm motility . and i m suffering from necrospermia. in the span of 4 months my sperm count have been decreased to 20million/ml from 68 million/ml. how to regain my original sperm count and motility? please provide the best suitable medicine thanks santosh
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have Necrospermia.

Necrospermia is mainly due to either presence of infection in seminal vesicle or prostate or due to presence of anti sperm antibody which kill the sperms.

There are no medicines to be proved effective to treat Necrospermia.and to improve sperm count .

Please consult qualified infertility specialist for further evaluation to find out the cause of Necrospermia and or else to explore possibility of conceiving with the help of newly assisted reproductive techniques like Sperm concentration,.IVF or ICSI.

Answered: Sun, 13 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor